# SDR ZZDA2010009

- Difficulty date: January 10, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN CUSP PANEL LIGHTENING HOLE, STA 490, LONG L18R, CORROSION.  ACCOMPLISHED CABIN CUSP PANEL LIGHTENING HOLE DOUBLER AND FILLER REPAIR PER BOEING DWG 09530003.  SEE NR 5186.
